American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 110 of 110 found      Go to page: 1 2 3 4

[91] Travis Thompson. $S$-closed spaces . Proc. Amer. Math. Soc. 60 (1976) 335-338. MR 0425899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Thomas W. Rishel. Products of countably compact spaces . Proc. Amer. Math. Soc. 58 (1976) 329-330. MR 0407793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] J. C. Smith. A remark on irreducible spaces . Proc. Amer. Math. Soc. 57 (1976) 133-139. MR 0405353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Phillip Zenor. Countable paracompactness of $F\sb \sigma$-sets . Proc. Amer. Math. Soc. 55 (1976) 201-202. MR 0402685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Henry Potoczny and Heikki Junnila. Closure-preserving families and metacompactness . Proc. Amer. Math. Soc. 53 (1975) 523-529. MR 0388337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] J. C. Smith. Properties of weak $\bar \theta $-refinable spaces . Proc. Amer. Math. Soc. 53 (1975) 511-517. MR 0380731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Glenn P. Weller. The intersection multiplicity of $n$-dimensional paracompact spaces . Proc. Amer. Math. Soc. 50 (1975) 402-404. MR 0372822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] J. M. Atkins and R. F. Gittings. $\theta $-refinability and local properties . Proc. Amer. Math. Soc. 50 (1975) 405-411. MR 0375229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] A. Hajnal and I. Juhász. On the products of weakly Lindel\"of spaces . Proc. Amer. Math. Soc. 48 (1975) 454-456. MR 0391012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information
View Article: PDF

[101] R. M. Stephenson and J. E. Vaughan. Products of initially $m$-compact spaces . Trans. Amer. Math. Soc. 196 (1974) 177-189. MR 0425898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] R. A. Stoltenberg. An internal characterization of paracompact $p$-spaces . Trans. Amer. Math. Soc. 196 (1974) 249-263. MR 0346746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] V. Kannan and M. Rajagopalan. On scattered spaces . Proc. Amer. Math. Soc. 43 (1974) 402-408. MR 0334150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Hans-Christian Reichel. A note on zero-dimensional spaces with the star-finite property . Proc. Amer. Math. Soc. 42 (1974) 307-311. MR 0328863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information
View Article: PDF

[106] James R. Boone. An example relating to Arhangel\cprime ski\u\i 's class ${\rm MOBI}$ . Proc. Amer. Math. Soc. 41 (1973) 615-618. MR 0328891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] P. L. Sharma. Lattice-invariant topological properties . Proc. Amer. Math. Soc. 34 (1972) 565-569. MR 0295277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Milton Ulmer. Products of weakly-$\aleph $-compact spaces . Trans. Amer. Math. Soc. 170 (1972) 279-284. MR 0375232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Prabir Roy. The cardinality of first countable spaces. Bull. Amer. Math. Soc. 77 (1971) 1057-1059. MR 0290332.
Abstract, references, and article information
View Article: PDF

[110] R. G. Lubben. Concerning limiting sets in abstract spaces. II . Trans. Amer. Math. Soc. 43 (1938) 482-493. MR 1501955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 110 of 110 found      Go to page: 1 2 3 4